My wife is 51 years old and postmenopausal. She has had inflammation isues since the teenage years. Has been diagnosed with serro negative rheumatoid arthritis. The new Dr wants to start her on HRT using bio- identical compounds. She was previously planning on starting once per week rapamycin therapy. Does anyone on the forums have any info or experience doing this? Thanks. Robo
I’m on TRT and use rapamycin weekly. I’ve had to boost my testosterone dosage a bit but otherwise no problems.
Post menopausal woman, been on weekly rapamycin since 2/22, as well as bio-identical HRT (e2, topical testosterone, progesterone) since early '22.
Whats your question?
I’m 59, on HRT and am on a brief hiatus from 10 months in Rapa. There are no documented problematic interactions between the compounds typically used in HRT and Rapamycin. Nor did I experience any problems or side effects.Albeit, I am on Estrodile, progesterone and testosterone. Not “bio-identical”, but actual hormones.
I’ve been on the estradiol patch for 7 years and it’s really improved my quality of life. I started rapamycin in January of this year and haven’t had any issues whatsoever. So far all my labs (checked twice since starting) are improving and I’m getting them done again in early September.
Which did you start first? And did you have an side affects from taking both HRT and Rapa?
HRT first by a year.
There’s no way to know if I had side effects that were rapa on top of HRT as opposed to simply the rapa. Or rapa and something else. Or something else entirely, not to do with rapa. Food, weather, stress, other supplement change, etc etc.
If only it were possible to thoroughly isolate causes and effects as we could in a lab, with a stable substrate. The body is a changing state, in a changing environment, so it’s not.
Like many, I had rapa side-effects. They changed every dose (weekly) or every 2-3, some of them going away seemingly for good.
While I can’t conclude with certainty that HRT and rapa together weren’t the cause of any particular side-effect, I also have no reason to believe HRT had anything to do with (changing) rapa side-effects.
Long way of saying, if I had it to do over again, I would.
Hope this helps.